# SDR SWAA110705

- Difficulty date: January 28, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 48,260 hours, 39,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
